MathSciNet Relay Station
MathSciNet bibliographic data
MR2001074 (2005d:35278) 35R35 (35J60)
Dávila, Juan; Montenegro, Marcelo Positive versus free boundary solutions to a singular elliptic equation. J. Anal. Math. 90 (2003), 303–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement